Giuseppe Gaeta ; Miguel Angel Rodriguez - Integrable Ito equations and properties of the associated Fokker-Planck equations

ocnmp:11380 - Open Communications in Nonlinear Mathematical Physics, June 21, 2023, Volume 3 - https://doi.org/10.46298/ocnmp.11380
Integrable Ito equations and properties of the associated Fokker-Planck equationsArticle

Authors: Giuseppe Gaeta ; Miguel Angel Rodriguez

    In a recent paper we have classified scalar Ito equations which admits a standard symmetry; these are also directly integrable by the Kozlov substitution. In the present work, we consider the diffusion (Fokker-Planck) equations associated to such symmetric Ito equations.


    Volume: Volume 3
    Published on: June 21, 2023
    Accepted on: June 16, 2023
    Submitted on: May 26, 2023
    Keywords: Mathematical Physics,Nonlinear Sciences - Exactly Solvable and Integrable Systems

    Consultation statistics

    This page has been seen 148 times.
    This article's PDF has been downloaded 122 times.